MathSciNet Relay Station
MathSciNet bibliographic data
MR695263 46E15 (30H05)
Reich, Edgar On the uniqueness question for Hahn-Banach extensions from the space of ${\cal L}\sp{1}$ analytic functions. Proc. Amer. Math. Soc. 88 (1983), no. 2, 305–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement